Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on 40 mgs of lexapro for the last year. I have struggled with and eating disorder and depression for many years. When I started gaining weight while on lexapro, I had a hard time figuring out why. It was frustrating because I am an avid runner and haven't increased my calorie intake...I finally started experiencing other side effects from lexapro and then finally figured it out. I don't know for sure how many pounds I have gained because I have vowed to myself not to step on a scale again. However, my jeans no longer fit and I am truly struggling minute by minute to not resort to restricting and over excersizing as I have in the past. This drug has been nothing but a burden and I feel way more depressed and worse off before I started it. I am no longer taking it and was wondering how long it usually takes before its out of your system and when you return to your normal weight?? Any help would be greatly appreciated.

Loading...

I think the length of withdraw is different for each person. I was on 10mg of lex for 9mounths. And i gained 15 pounds. I just went cold turkey. The withdraws dont start for the first 3 days on the fourth day i felt like i had the flu just the body ache part of it. So it wasnt that bad for me i felt better within 6 days. Also, i lost the 15 pounds in about a mounth i have never lost weight that fast and i didnt under eat just 3 meals a day. And i actually feel better not being on it. Your body gets used to anti depressednts and all you will end up doing is having to increase your dosage. As time gos on they wont work for you. If your depressed keep your self active go for walks ect.. Think about what you want not what you dont want this really helped me with my depression. And good for you you dont need that scale stay away from it Good Luck.

Reply

Loading...

I would like a response to this please! I have been on lexapro for 11 weeks now and although it has helped my depression slightly it has done nothing for my anxiety. Went to my doctor and he thinks we should try something else. I too have experienced MAJOR itching in my scalp and hair thinning, I have always been complimented on my hair, wondering if anyone has weaned off and then found their hair coming back? I am trying a natural multi vitamin now and I hope that works and will be off lexapro soon. Please anyone have the answers on hair??
Reply

Loading...